Sudden feeling of powerlessness after injector in arm
Patient : Hello im 22y old healty male.
When I donate blood I feel nothing bad up untill around 300ml and i really ok with any injectors, even with that larger one used for donations. It's also ok when they take small samples before that.I feel no bad at all.
when i go to hospital and they put a small needle to take a number of samples, or just when they put that plastic part to connect a serum bag, right after they put it in my arm, suddeny i feel very powerless, that it's even hard to keep sitting position on a chair, strong nausea, feeling cold and sweating.
these all happen exact the same order everytime and all happen no more than 5 minutes. last time it took some time enough to fill two tubes of samples 6ml each.
Also i feel worse when they jiggle the needle while inside my vein. is this related to this terrible feeling? It's the same since my childhood. i cant understand it.
Do you know the reason why this is happening? is there a way to prevent it? I want to understand how and why this thing happens. I look forward to get a detailed explanation on this problem. Thank you!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.